Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Stomach cramps, tender breasts, bloating, delayed periods. On Serc for vertigo, Omnaris nasal spray for sinusitis. Suggestions?

periods have been early by 4 to 7 days or late by up to 7 days the past 12 mnths but this is the longest they are late, 10days today, all the symptoms cramps, tender breasts, bloated are present but no bleed, I am nearly 47 and my husband had a vasectomy 10yrs ago,only drug I am on currently is Serc for vertigo issues and Omnaris nasal spray occassionally for sinus i dont smoke or drink. I just finished a 5 day course of clamoxil duo forte for an ear/sinus infection as well.
Asked On : Fri, 1 Jun 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
See these delaying or irregularity of periods is common once you enter the peri menopausal age(that is you are almost nearing your menopause). So there is nothing to worry . refer to to your gynecologist incase there is heavy menstrual bleeding . There may be some pathology in the uterus
Answered: Sun, 27 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor